MathSciNet Relay Station
MathSciNet bibliographic data
MR1095904 04A72
Buckley, J. J.; Qu, Yun Xia Solving fuzzy equations: a new solution concept. Fuzzy Sets and Systems 39 (1991), no. 3, 291–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement